# SDR UPS97221839

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622267
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SLAT 1ST RIB I/B OF ACTUATOR ROD END CRACKED.  REPLACED WITH NEW SLAT ASSY, WORK DONE IAW MM 27-81-11.
